Pyridam
Farma
Home About us Products Reports News Jobs Contact

Product Detail 

Your Health is our Priority
NOSTEL
Tablet & Syrup
COMPOSITIONS  :
Each tablet contains :
Triprolidine 2.5 mg
Pseudoephedrine 60 mg.

Each 5 ml syrup (1 teaspoon) contains  :
Triprolidine  HCl                1,25 mg
Pseudoephedrine HCl      30 mg

ACTIONS  :
Triprolidine provides symptomatic relief in conditions believed to depend wholly or partly upon the triggered release of
histamine. It is a competitive histamine H1 – receptor antagonist of the pyrrolidine class with mild central nervous
system depressant properties which may cause drowsiness.
Pseudoephedrine has direct and indirect sympathomimetic activity and is an upper respiratory decongestant.
Pseudoephedrine is  substantially less potent than ephedrine in producing both tachycardia and elevation in systolic
blood pressure and considerably less potent in causing stimulation of the central nervous system.

INDICATIONS :
Symptomatic relief of upper respiratory tract disorders, eg allergic, vasomotor rhinitis, common cold and influenza.

DOSAGE: Three times daily.
Adults and children > 12 years : 1 tablet or 2  teaspoons (10 ml) 
Children 6 – 12 years                : tablet or  1  teaspoon  ( 5 ml)   
Children 2 – 6   years                : teaspoon  ( 2,5 ml)
Children 1 month – 2 years       : teaspoon  (1,25 ml)

CONTRAINDICATIONS  :
Individuals who have previously exhibited intolerance to Nostel or to pseudoephedrine or triprolidine ; patients with severe
hypertension or severe coronary artery disease ; patients who are taking or have taken MAO’s within the preceding 2 weeks.
The concomitant use of pseudoephedrine and this type of product may occasionally cause a rise in blood pressure.

PRECAUTIONS  :
Although there are no objective data, users of Nostel should avoid the concomitant use of alcohol or other centrally – acting
sedatives. Nostel may cause drowsiness and impair performance in tests of auditory vigilance. Patients should not drive or
operate machinery until they have determined their own response.
Discontinue therapy when insomnia, palpitation or dizziness occur.
Not recommended for children < 2 years, pregnancy, lactation, except by physician’s advise.
Recommended dosage should not be exceeded.

SIDE  EFFECTS  :
Central nervous system depression or excitation may occur, drowsiness being reported most frequently, sleep disturbance
and,  rarely,  hallucinations have been reported.
Skin rashes, with or without irritation, tachycardia and dryness of the mouth, nose and throat, have occasionally been reported.

OVERDOSAGE  :
Symptoms  : Drowsiness, lethargy, dizziness, ataxia, weakness, hypotonicity, respiratory depression, dryness of the skin and
mucous membranes, tachycardia, hypertension, convulsion and difficulty with micturition.
Treatment  : Necessary measures should be taken to maintain and support respiration and control convulsions. Gastric lavage
should be performed up to 3 hours after ingestion, if indicated. If desired, the elimination of pseudoephedrine can be
accelerated  by acid diuresis or by dialysis.

STORAGE  :
Store in a cool and dry place.  Protect from light.

PACKING :
Tablet : Box of 10 x 10’s   Reg. No.DKL9021005410A1
Syrup  : Bottles of 100 ml syrup.Reg. No. DTL9021005337A1



.

High Standard
Pyridam is Certified in  Good
Manufacturing Practices
(GMP).

Our Products have met the
International Level and
Requirement.

How to contact us
for more information

email: info@pyridam.com
Phone: +62-21-536-90112
Fax     : +62-21-532-9049